# SDR AALA2009062800001

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,915 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - SEAT 6C AISLE EMERGENCY ESCAPE LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT 6C AISLE EMERGENCY ESCAPE LIGHT.
